# SDR ASAA2014021406855

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 37,933 hours, 16,939 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO CLOSE.  ACFT GROUNDED.  ADJUSTED FWD ENTRY DOOR GUIDE ARM IAW AMM 52-11-00-820-801.  OPS CHECKED GOOD.  CHECKED STOP PINS FOR CLEARANCE.  DOOR NOW CLOSES WITH THE CORRECT PRESSURE.  PRESSURIZED ACFT TO 4 PSI, OPS CHECKED GOOD.
